JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 114
On Multiplicatively $e$-Perfect Numbers

    Authors: Jozsef Sandor,  
    Keywords: Perfect number, exponential divisor, multiplicatively perfect, sum of divisors, number of divisors.  
    Date Received: 14/06/04  
    Date Accepted: 16/12/04  
    Subject Codes:

11A25, 11A99.

    Editors: László Tóth,  

Let $ T_e(n)$ denote the product of exponential divisors of $ n$. An integer $ n$ is called multiplicatively $ e$-perfect, if $ T_e(n)=n^2$. A characterization of multiplicatively $ e$-perfect and similar numbers is given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login